Supplements/medications after PRP facial?

I had a platelet-rich plasma facial yesterday. Really excited, I think the results are going to be great. I know there are certain medications and supplements to avoid for a couple of weeks after the procedure. A couple that I am unsure of--I am a weight-lifter and normally take Creatine. Is that ok? Also I use minoxidil on my scalp to combat hair loss. Since that affects blood flow so close that my face, could that affect the results of the procedure? Prompt responses would be very much appreciated!

Doctor Answers 1

Supplements/medications after PRP facial?

Thanks for your query.Just keep yourself hydrated and moisturized that is the main thing you will require to increase the effect of your prp facial.All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.